Symmetry, Integrability and Geometry: Methods and Applications (SIGMA)

SIGMA 15 (2019), 043, 8 pages      arXiv:1904.00272

A Note on Spectral Triples on the Quantum Disk

Slawomir Klimek a, Matt McBride b and John Wilson Peoples a
a) Department of Mathematical Sciences, Indiana University-Purdue University Indianapolis, 402 N. Blackford St., Indianapolis, IN 46202, USA
b) Department of Mathematics and Statistics, Mississippi State University, 175 President's Cir., Mississippi State, MS 39762, USA

Received April 03, 2019, in final form May 24, 2019; Published online May 28, 2019

By modifying the ideas from our previous paper [SIGMA 13 (2017), 075, 26 pages, arXiv:1705.04005], we construct spectral triples from implementations of covariant derivations on the quantum disk.

Key words: invariant and covariant derivations; spectral triple; quantum disk.

pdf (283 kb)   tex (12 kb)  


  1. Carey A.L., Klimek S., Wojciechowski K.P., A Dirac type operator on the non-commutative disk, Lett. Math. Phys. 93 (2010), 107-125.
  2. Connes A., Noncommutative geometry, Academic Press, Inc., San Diego, CA, 1994.
  3. Connes A., Cyclic cohomology, quantum group symmetries and the local index formula for ${\rm SU}_q(2)$, J. Inst. Math. Jussieu 3 (2004), 17-68, arXiv:math.QA/0209142.
  4. Connes A., Moscovici H., Transgression and the Chern character of finite-dimensional $K$-cycles, Comm. Math. Phys. 155 (1993), 103-122.
  5. D'Andrea F., Dąbrowski L., Local index formula on the equatorial Podleś sphere, Lett. Math. Phys. 75 (2006), 235-254, arXiv:math.QA/0507337.
  6. Engliš M., Falk K., Iochum B., Spectral triples and Toeplitz operators, J. Noncommut. Geom. 9 (2015), 1041-1076, arXiv:1402.3061.
  7. Forsyth I., Mesland B., Rennie A., Dense domains, symmetric operators and spectral triples, New York J. Math. 20 (2014), 1001-1020, arXiv:1306.1580.
  8. Klimek S., McBride M., d-bar operators on quantum domains, Math. Phys. Anal. Geom. 13 (2010), 357-390, arXiv:1001.2216.
  9. Klimek S., McBride M., Rathnayake S., Sakai K., Wang H., Derivations and spectral triples on quantum domains I: Quantum disk, SIGMA 13 (2017), 075, 26 pages, arXiv:1705.04005.
  10. Klimek S., McBride M., Rathnayake S., Derivations and spectral triples on quantum domains II: Quantum annulus, Sci. China Math., to appear, arXiv:1710.06257.

Previous article  Next article  Contents of Volume 15 (2019)